Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Laser surgery done for removal of contacts. Taking nurokind plus. Gaining weight. Side effect?

hello, i am 23 years old female and i had a laser surgery 3 years ago for removal of my contacts. now since 6-8 months i am feeling a difficulty in visualising some far objects. so i consulted my doctor and found out that vit B12 levels are very low in my body. it was 84 pg/ml. so he prescribed me nurokind plus capsules. now i am feeling that i am having some weight gain . so is this some sort of side effect of this capsule?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear...
Neurokind plus is a multivitamin capsule mainly containing B complex vitamins.
They don't cause much side effects as being water soluble vitamins, the excess amount (which is not utilised by the body) is excreted through urine.
So...the problem of weight gain can be taken care of by dietary modifications & regular exercise.
Eat lots of fruits and vegetables, maintain adequate hydration & avoid fast foods.
Other than that, avoid stress, get good sleep, think positive and stay happy.
Wishing you good health.
Thanks & take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor